Skip to Main content Skip to Navigation
Journal articles

Solving continuous min max problem for single period portfolio selection with discrete constraints by DCA

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636734
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 10:09:05 PM
Last modification on : Tuesday, June 1, 2021 - 12:40:46 PM

Identifiers

Collections

Citation

Hoai An Le Thi, Duc Quynh Tran. Solving continuous min max problem for single period portfolio selection with discrete constraints by DCA. Optimization, Taylor & Francis, 2012, 61 (8), pp.1025 - 1038. ⟨10.1080/02331934.2011.593179⟩. ⟨hal-01636734⟩

Share

Metrics

Record views

99